bin_tenn

Full Member
  • Content Count

    2823
  • Joined

  • Last visited

  • Days Won

    109

bin_tenn last won the day on February 10

bin_tenn had the most liked content!

Community Reputation

1237 Excellent

About bin_tenn

  • Rank
    Legend
  • Birthday 04/02/1987

Profile Information

  • Gender
    Male
  • Location
    TN
  • Interests
    Family, audio engineering/production, writing and recording music, playing instruments (guitar, piano, drums), technology, software engineering

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. What exactly is there to worry about? These things do happen, the body is not perfect. There are plenty of reasons for this to happen, temporarily. Give it time, you'll be fine.
  2. Have you talked to your doctor about this intense anxiety? Are you currently doing anything to address anxiety?
  3. If they didn't recommend a follow-up or any more steps, you don't need to worry about it. Sometimes these things "just happen", much like anomalies in routine lab work.
  4. What if you *don't* have ALS? What will you do then? ALS is very rare. The symptoms you're experiencing a much more common than you might think, especially for anxiety sufferers. I absolutely believe you that you're feeling these things, but because of the way anxiety works, I equally believe that you're probably noticing things that wouldn't bother you if not for severe anxiety. I have several of these sensations as well, on a regular basis - I have for a long time. ALS has never been a fear of mine, and still isn't.
  5. What does it tell you when the doctor - a trained medical professional - sees no cause for concern? I recommend learning to trust the professionals. You're fine, and there is indeed nothing else they can do for you, because there is no health problem to address.
  6. Heart attack symptoms can include a feeling of severe, unrelenting indigestion. I also used to feel that way about it. I recently read (so take it with a grain of salt, but it seemed like a reputable source) that one may experience the sensation of indigestion / GERD but without the other classic symptoms such as acid regurgitation, excess gas, etc. I used to worry because, yes, a bad GERD episode can definitely feel the way a heart attack is described, but apparently the feeling with a heart attack is more about the burning deep in the chest.
  7. That makes sense, and I think it's pretty common for those of us with multiple forms of anxiety disorder. I personally deal with a bit of social anxiety, though nothing too severe, alongside health anxiety. I *think* that's really all I deal with. My social anxiety used to be significantly worse, but I fixed that myself before I even started experiencing health anxiety.
  8. Yeah, I get it! Hope you feel well soon!
  9. Figured it was. I experience that sort of pain as well.
  10. Yep, I agree with @MARC definitely sounds like lack of sleep may be a factor. Combined with overall anxiety, it could also be a tension headache. What you've described sounds exactly like the ones I get from time to time.
  11. It sure can be, especially for those of us whose anxiety revolves around heart health. Acceptance and relaxation techniques are very helpful. šŸ™‚
  12. Yes, it can be (and of course seems to be) muscular. I'm all too familiar with these and other chest pains caused by muscles. Some light but effective exercises / stretches may help alleviate the pain and correct whatever is causing it (e.g. a pulled muscle).
  13. What was wrong with the replies here? Just curious, since the post is nearly identical.
  14. Sounds like that may be a good idea. šŸ˜„
  15. Palpitations and rapid heart rate are not uncommon, in general, when taking benzodiazepines, including Clonazepam. Take listed side effects with a grain or ten of salt, because they often aren't what you think. Serious side effects are often associated with allergic reactions, which can include rapid heartbeat, but I'd say those are most likely to occur alongside other more serious symptoms as the result of an allergic reaction. Hives, inability to swallow (swelling), etc. Ask your doctor or pharmacist if you're concerned, but I'd say one of two things is likely: 1) it's coincidental and there is no direct link so you're fine, or 2) it's a normal side effect of the medication which may disappear over time. I'm not a medical professional, however, so that's why I suggest asking your doctor or pharmacist. I often forget that I can ask my pharmacist about medications and their side effects.